# SDR IPXA2022090685940

- Difficulty date: September 6, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 29,302 hours, 19,118 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 142N2106
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3LEFT WING FIXED LEADING EDGE AREA BETWEEN SLAT #3 AND SLAT #4 IS CRACKEDREPAIRED PER EO #B757-5740-11855E WING-OUTBOARD FIXED LEADING EDGE UPPER SKIN PANEL CRACK REPAIRS (SREO) APPENDIX B
